Top 8 Allergy Pills Diphenhydramine – Allergy Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, 400 Count, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Mini-tabs are easy to swallow; these small tablets offer big relief. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.19 Pounds
Width1.87 Inches

2. SDA LABORATORIES

#ad

Sneezing, Runny Nose | Indoor & Outdoor Allergies, Allergy Relief Pills Diphenhydramine HCl 25mg 1000 Count | Relief for Itchy-Watery Eyes

#ad
SDA LABORATORIES #ad - Made in usa. Temporary relief of sneezing, Itchy Throat, Runny Nose, and Itchy-Watery Eyes. By sda laboratories. Diphenhydramine antihistamine 25mg 1000 COUNT TABLETS. Compare to the active ingridient in benadryl ultratabs.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberP19D121

3. GENCARE GENERIC HEALTHCARE

#ad

Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Itchy eye relief - experience fast relief from itchy, hair, red or watery eyes typically caused by pet dander, dust and hay fever. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.

Itchy eyes can negatively affect your vision, pollen, puffy, focus and even work performance. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Join thousands of allergy symptom free customers. Click add-to-Cart Today! You don't have to suffer through allergy symptoms another day longer. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee.

Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. Easy to swallow tablet. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part Number149
ModelCSAVBLK;ASD;LF

4. Benadryl

#ad

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, 100 ct, Diphenhydramine HCl 25mg

#ad
Benadryl #ad - 100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.

Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.75 Inches
Length1.69 Inches
Weight0.1 Pounds
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9

5. Good Sense

#ad

Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count, GoodSense Allergy Relief Diphenhydramine HCl 25 mg

#ad
Good Sense #ad - Mini-tabs are easy to swallow; these small tablets offer big relief. Active ingredient: goodsense allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Nighttime allergy relief: GoodSense Complete Allergy Medicine calms your sneezing so you can rest.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.94 Inches
Length1.87 Inches
Weight0.19 Pounds
Width1.87 Inches
Part NumberSB-123

6. GenCare

#ad

Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies, GenCare

#ad
GenCare #ad - You don't have to suffer through allergy symptoms another day longer. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee.

Itchy eyes can negatively affect your vision, focus and even work performance. Join thousands of allergy symptom free customers. Click add-to-Cart Today! Itchy eye relief - experience fast relief from itchy, pollen, hair, puffy, red or watery eyes typically caused by pet dander, dust and hay fever. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep.

Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Easy to swallow tablet. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand.
BrandGenCare #ad
ManufacturerGenCare #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002

7. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, Bundle with 1 x 45ct and 1 x 3ct Travel Pack, 48 Piece Assortment

#ad
Zyrtec #ad - These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & effectively treats indoor allergies caused by dust, mold, weeds, as well as outdoor allergies caused by tree pollen, & pet dander, & grasses. Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.

Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, & itchy nose & throat. Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Weight0.19 Pounds
Width1.88 Inches
Part Number1
ModelCSAVBLK;ASD;LF

8. Equate

#ad

Diphenhydramine HCI, 25 mg, Equate Dye Free Allergy Relief Tablets, 100 Count

#ad
Equate #ad - Diphenhydramine HCl: antihistamine. Temporarily relieves symptoms due to hay fever or other respiratory allergies. Easy to swallow. Compare to Benadryl Allergy Ultratab active ingredient. Dye free.
BrandEquate #ad
ManufacturerWalmart #ad
Part Number729665